# SDR FDEA201302050270

- Difficulty date: February 5, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE096
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD T/E FLAP VANE, OTBD LOWER EDGE FOUND CHAFED.  REPAIRED AS PER EA 1-5750-165191.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
